# SDR CALA2010032400099

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 44,867 hours, 10,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 143N8328U54
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK. R-2 DOOR Z-ANGLE CORRODED.  REMOVED AND REPLACED CORRODED ZEE ANGLE CHORD REFERENCE BOEING DRAWING 143N8328 AND SRM 51-40-02.
